A linear system on a threefold

Dong-Kwan Shin Department of Mathematics, King ejong University

TBD mathscidoc:1701.332770

Arkiv for Matematik, 30, (1), 221-225, 1991.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:37 uploaded by arkivadmin ] [ 127 downloads ] [ 0 comments ]
@inproceedings{dong-kwan1991a,
  title={A linear system on a threefold},
  author={Dong-Kwan Shin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203537848252579},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={221-225},
  year={1991},
}
Dong-Kwan Shin. A linear system on a threefold. 1991. Vol. 30. In Arkiv for Matematik. pp.221-225. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203537848252579.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved